# SDR CALA9801483

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69141064
- Condition: Inoperative
- Location: Nlg
- Part time: 17,586 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR WAS LOWERED ON APPROACH, THE NOSE GEAR APPEARED TO HANG UP FOR SEVERAL SECONDS AND THEN SLAMMED DOWN HARD.  THREE GREEN GEAR LIGHTS WERE INDICATED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR TRANSFER CYLINDER AT FAULT.  THE NLG TRANSFER CYLINDER WAS REMOVED AND REPLACED IAW MM 32-33-41.  THE GEAR WAS SWUNG SEVERAL TIMES WITH OPERATION CHECKING GOOD AND NO LEAKS WERE NOTED.
